Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the Künneth formula for intersection cohomology


Authors: Daniel C. Cohen, Mark Goresky and Lizhen Ji
Journal: Trans. Amer. Math. Soc. 333 (1992), 63-69
MSC: Primary 55N33
DOI: https://doi.org/10.1090/S0002-9947-1992-1052904-7
MathSciNet review: 1052904
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We find the natural perversity functions for which intersection cohomology satisfies the Künneth formula.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55N33

Retrieve articles in all journals with MSC: 55N33


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1992-1052904-7
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society